Note über analytische Functionen mehrerer Veränderlicher

W.F. Osgood

Mathematische Annalen (1899)

  • Volume: 52, page 462-464
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Osgood, W.F.. "Note über analytische Functionen mehrerer Veränderlicher." Mathematische Annalen 52 (1899): 462-464. <http://eudml.org/doc/157958>.

@article{Osgood1899,
author = {Osgood, W.F.},
journal = {Mathematische Annalen},
keywords = {Bounded separately holomorphic functions of two complex variables are holomorphic.},
pages = {462-464},
title = {Note über analytische Functionen mehrerer Veränderlicher},
url = {http://eudml.org/doc/157958},
volume = {52},
year = {1899},
}

TY - JOUR
AU - Osgood, W.F.
TI - Note über analytische Functionen mehrerer Veränderlicher
JO - Mathematische Annalen
PY - 1899
VL - 52
SP - 462
EP - 464
KW - Bounded separately holomorphic functions of two complex variables are holomorphic.
UR - http://eudml.org/doc/157958
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.